Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 85, NWS Milwaukee, WI

November 13, 2012

NWS Milwaukee, WI issued this small craft advisory at Nov 13, 2012, 3:48 PM CST. It took effect at Nov 14, 2012, 9:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2012, 3:48 PM CST (21:48 UTC)
In effect from
Nov 14, 2012, 9:00 AM CST
Expired
Nov 15, 2012, 2:33 AM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WHUS73 KMKX 132148
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CST TUE NOV 13 2012

...SOUTH WINDS BUILDING HIGHER WAVES WEDNESDAY NEAR SHEBOYGAN...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25
KNOTS LATE WEDNESDAY MORNING. THE SOUTH WINDS TRAVELING ALONG THE
LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT
WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL
SOMEWHAT DIMINISH AND VEER SSW WEDNESDAY NIGHT...BUT WAVES WILL BE
SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS.

LMZ643-140600-
/O.NEW.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
348 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO
4 AM CST THURSDAY. 

* WINDS: 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY
  AFTERNOON THROUGH LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
959 
WHUS73 KMKX 140335
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CST TUE NOV 13 2012

...SOUTH WINDS BUILDING HIGHER WAVES WEDNESDAY NEAR SHEBOYGAN...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH A FEW GUSTS TO
25 KNOTS LATE WEDNESDAY MORNING. THE SOUTH WINDS TRAVELING ALONG
THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM
PORT WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL
VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT WEDNESDAY NIGHT...BUT
WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS.

LMZ643-141145-
/O.CON.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
935 PM CST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
4 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
4 AM CST THURSDAY. 

* WINDS: SOUTHWEST 5 TO 15 KNOTS...BACKING SOUTH AND INCREASING TO
  15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS LATE WEDNESDAY
  MORNING THROUGH EARLY WEDNESDAY EVENING.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY 
  AFTERNOON THROUGH LATE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
373 
WHUS73 KMKX 140855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 AM CST WED NOV 14 2012

...SOUTH WINDS BUILDING HIGHER WAVES TODAY NEAR SHEBOYGAN...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH A FEW GUSTS TO
25 KNOTS LATE THIS MORNING. THE SOUTH WINDS TRAVELING ALONG THE
LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES FROM PORT
WASHINGTON TO SHEBOYGAN WEDNESDAY AFTERNOON. THE WINDS WILL VEER
SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT WEDNESDAY NIGHT...BUT WAVES
WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS.

LMZ643-141700-
/O.CON.KMKX.SC.Y.0085.121114T1500Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
255 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CST THURSDAY. 

* WINDS: SOUTH INCREASING TO 15 TO 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS LATE THIS MORNING THROUGH EARLY EVENING.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY 
  AFTERNOON THROUGH LATE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
142 
WHUS73 KMKX 141530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST WED NOV 14 2012

...SOUTH WINDS BUILDING HIGHER WAVES TODAY NEAR SHEBOYGAN...

.SOUTH WINDS 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS TRAVELING
ALONG THE LONG AXIS OF LAKE MICHIGAN WILL BUILD 4 TO 5 FOOT WAVES
FROM PORT WASHINGTON TO SHEBOYGAN THIS AFTERNOON. THE WINDS
WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...BUT
WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS.

LMZ643-142330-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
930 AM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY EVENING.

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON
  THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
676 
WHUS73 KMKX 142119
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CST WED NOV 14 2012

...HIGH WAVES NEAR SHEBOYGAN SUBSIDING LATE TONIGHT...

.SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TRAVELING
ALONG THE LONG AXIS OF LAKE MICHIGAN ARE CAUSING 4 TO 5 FOOT
WAVES FROM PORT WASHINGTON TO SHEBOYGAN EARLY THIS EVENING. THE
WINDS WILL VEER SOUTH-SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...
BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS.

LMZ643-150530-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
319 PM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING
  SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT.

* WAVES: 4 TO 5 FEET SUBSIDING TO 3 TO 4 FEET EARLY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
738 
WHUS73 KMKX 150335
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CST WED NOV 14 2012

...HIGH WAVES NEAR SHEBOYGAN SUBSIDING LATE TONIGHT...

.GUSTY SOUTH WINDS ARE BEGINNING TO SLOWLY EASE...AND EXPECTED TO
FALL BELOW SMALL CRAFT ADVISORY CRITERIA SHORTLY AFTER MIDNIGHT AS
THEY ALSO VEER TO THE SOUTHWEST. THE SOUTH WINDS TRAVELING ALONG
THE LONG AXIS OF LAKE MICHIGAN ARE PRODUCING 3 TO 5 FOOT WAVES
FROM PORT WASHINGTON TO SHEBOYGAN THIS EVENING...BUT AS THE WINDS
VEER SOUTHWEST AND DIMINISH...THE WAVES WILL SUBSIDE BELOW SMALL
CRAFT CRITERIA OVERNIGHT.

LMZ643-151000-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
935 PM CST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING 
  SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET EARLY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
250 
WHUS73 KMKX 150833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
233 AM CST THU NOV 15 2012

...WINDS AND WAVES BELOW SMALL CRAFT CRITERIA...

.SOUTH WINDS AHEAD OF A WEAK TROUGH OF LOW PRESSURE WILL DIMINISH AS THE 
TROUGH MOVES INTO SOUTHERN WISCONSIN TONIGHT. WINDS WILL THEN BECOME
LIGHT NORTH TO NORTHEAST ON FRIDAY AS HIGH PRESSURE BUILDS ACROSS
THE WESTERN GREAT LAKES.


LMZ643-150945-
/O.CAN.KMKX.SC.Y.0085.000000T0000Z-121115T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
233 AM CST THU NOV 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES ARE EXPECTED TO BE BELOW SMALL CRAFT CRITERIA. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 3:26 PM CST, 22 minutes earlier.

Area forecast discussion, Nov 13, 3:26 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST TUE NOV 13 2012

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH.

A SHORTWAVE/WEAK UPPER TROUGH EMBEDDED WITHIN 500MB ZONAL FLOW WILL
ROLL ACROSS THE MIDWEST TONIGHT AND WEDNESDAY. EXPECT INCREASING MID
LEVEL CLOUDS FROM WEST TO EAST FROM LATE EVENING THROUGH EARLY
MORNING. CLOUDS WILL HOVER OVER SOUTHERN WI THROUGH LATE WED
AFTERNOON. THERE IS VERY LITTLE LIFT ASSOCIATED WITH THE MID LEVEL
CLOUDS...AND DRY AIR BELOW THE CLOUD BASE IS EXPECTED TO INHIBIT ANY
VERY LIGHT RAIN FROM REACHING THE GROUND. STILL CANNOT RULE OUT A
FEW FLAKES OR SPRINKLES BUT NOT ENOUGH TO BE WORTH MENTIONING IN THE
FORECAST.

SOUTH WINDS WILL BEGIN TO INCREASE LATE TONIGHT...AND TOP OUT AT 10
TO 15 MPH WED AFTERNOON WITH A FEW HIGHER GUSTS. TEMPS WILL
GRADUALLY WARM OVER THE PERIOD AS WELL. CLEAR EVENING SKIES WILL
ALLOW FOR EFFICIENT RADIATIONAL COOLING EARLY ON...WITH WARMING
TEMPS UP TO AROUND 30 AS THE CLOUDS MOVE IN. WED HIGHS WILL BE IN
THE MID TO UPPER 40S.

.THURSDAY THROUGH MONDAY...FORECAST CONFIDENCE IS HIGH.

NO MEANINGFUL CHANGES TO THIS QUIET PERIOD. HIGH PRESSURE WILL
GENERALLY STAY IN CONTROL ACROSS THE NORTHEAST QUARTER OF THE U.S.
A WEAK FRONT DOES TRY TO PUNCH THROUGH THE RIDGE ON THURSDAY...BUT
LOSES THE BATTLE AND WASHES OUT BY THE TIME IT REACHES THE CENTRAL
GREAT LAKES. ONLY MID AND HIGH CLOUDS SHOULD MARK IT/S LIMPING
PASSAGE. MORE SUN ARRIVES FOR THE END OF THE WEEK...THROUGH THE
WEEKEND. TEMPS WILL BE NEAR OR COUPLE OF DEGREES ABOVE NORMAL FOR
MID NOVEMBER.

.TUESDAY...FORECAST CONFIDENCE IS MEDIUM.

THE GFS AND THE ECMWF BEGIN TO SHOW A LOW PRESSURE SYSTEM ARRIVING
FROM THE CENTRAL/NORTHERN PLAINS. SOME QUESTION ABOUT INTENSITY
AND AVAILABLE MOISTURE...BUT LOOKS GOOD ENOUGH TO START
INTRODUCING A CHANCE FOR SHOWERS BY TUESDAY.

&&

.AVIATION/00Z TAFS/...

HIGH PRESSURE ACROSS THE OHIO VALLEY WILL MOVE INTO THE UPPER GREAT
LAKES REGION TONIGHT. MID CLOUDS WILL INCREASE OVERNIGHT FROM WEST
TO EAST AND HANG AROUND THROUGH THE DAY WEDNESDAY WITH VFR
CONDITIONS CONTINUING. THERE MAY BE SOME CLEARING WED NIGHT BUT MORE
MID CLOUDS EXPECTED THURSDAY.

&&

.MARINE...

SOUTH WINDS AND A DECENT FETCH WILL BUILD WAVES UP TO 5 FEET IN THE
NEARSHORE AREAS NORTH FROM PORT WASHINGTON TO SHEBOYGAN WEDNESDAY
AFTERNOON. HOISTED A SMALL CRAFT ADVISORY FROM LATE MORNING UNTIL
WED NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 4 AM CST THURSDAY
     FOR LMZ643.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Nov 13, 2:30 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CST TUE NOV 13 2012

WIZ046-047-051-052-056>060-062>072-140945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
230 PM CST TUE NOV 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-140945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
230 PM CST TUE NOV 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOUTH WINDS AND INCREASING WAVES MAY APPROACH SMALL CRAFT CRITERIA
WEDNESDAY.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Nov 13, 10:17 AM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 AM CST TUE NOV 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HIGH SUST WINDS  MONROE AIRPORT          42.62N 89.59W
11/11/2012  M30.00 MPH       GREEN              WI   AWOS

0311 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
11/11/2012  M49.00 MPH       KENOSHA            WI   ASOS

0355 PM     NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/11/2012  M49.00 MPH       MILWAUKEE          WI   ASOS

0435 PM     NON-TSTM WND GST BURLINGTON AIRPORT      42.69N 88.30W
11/11/2012  M47.00 MPH       WALWORTH           WI   AWOS

&&

WOOD
Local storm report, Nov 13, 10:20 AM CST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1020 AM CST TUE NOV 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     NON-TSTM WND GST KENOSHA LAKE SHORE      42.59N 87.81W
11/10/2012  M43.00 MPH       KENOSHA            WI   C-MAN STATION

            KNSW3 MARINE GALE. GUST TO 37 KNOTS. OTHER GALE FORCE
            GUSTS AT 1120 PM...MIDNIGHT...AND 130 AM.

1035 AM     HIGH SUST WINDS  MONROE AIRPORT          42.62N 89.59W
11/11/2012  M30.00 MPH       GREEN              WI   AWOS

0311 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
11/11/2012  M49.00 MPH       KENOSHA            WI   ASOS

0355 PM     NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/11/2012  M49.00 MPH       MILWAUKEE          WI   ASOS

0435 PM     NON-TSTM WND GST BURLINGTON AIRPORT      42.69N 88.30W
11/11/2012  M47.00 MPH       WALWORTH           WI   AWOS

0510 PM     NON-TSTM WND GST 1 E SHEBOYGAN           43.75N 87.70W
11/11/2012  M47.00 MPH       LMZ643             WI   C-MAN STATION

            GUST TO 41 KNOTS MEASURED AT SHEBOYGAN LAKESHORE. ALSO
            GUST TO 34 KNOTS AT 456 PM CST.

&&

WOOD

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.